Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Louisville, KY

August 7, 2011Nicholas County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 7, 2011, 10:29 PM EDT for Nicholas County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 10:29 PM EDT (02:29 UTC)
Expired
Aug 7, 2011, 11:00 PM EDT
In force
31 min
Issued by
NWS Louisville, KY

County Nicholas County, KY

The radar

The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS83 KLMK 080229
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 PM EDT SUN AUG 7 2011

KYZ043-080300-
NICHOLAS-
1029 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 1021 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CYNTHIANA...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CARLISLE...
  ELLISVILLE AND BARTERVILLE...
  MYERS AND PLEASANT VALLEY...
  WESTON AND MOOREFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3820 8397 3822 8398 3822 8399 3841 8415
      3847 8410 3844 8400 3844 8397 3842 8394
      3837 8391 3837 8388 3835 8385 3831 8383
TIME...MOT...LOC 0229Z 323DEG 21KT 3845 8407

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:43 PM EDT, 46 minutes earlier.

Area forecast discussion, Aug 7, 9:43 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT SUN AUG 7 2011

...FORECAST UPDATE...

THE FORECAST AREA THIS EVENING IS SITTING IN THE AREA OF CALM
BETWEEN ALL THE STORMS WITH CONVECTION IN ALL DIRECTIONS AROUND US.
THE MAIN AREAS OF CONCERN THIS EVENING ARE THE STORMS JUST TO THE
NORTH OF THE BLUEGRASS AND THE MCS ACROSS SOUTHEAST MISSOURI. WILL
KEEP THE SLIGHT CHANCE POPS OVER THE BLUEGRASS THIS EVENING AS THE
STORMS ACROSS NORTHERN KENTUCKY ARE SLOWLY SLIDING SOUTH AND WILL
LIKELY CLIP A FEW OF OUR NORTHEASTERN COUNTIES. AS TO THE MCS OVER
MO...IT HAS BEGUN TO MOVE MORE TO THE SOUTHEAST AS OPPOSED TO EAST.
IT LOOKS LIKE THIS TURN WILL KEEP THESE STORMS ACROSS WESTERN
KENTUCKY.

MESOSCALE MODELS STILL INDICATE MOST OF THE CONVECTION DECREASING
OVER THE NEXT FEW HOURS. PATCHY FOG ACROSS THE AREA LOOKS TO BE A
POSSIBILITY WITH LIGHT WINDS AND PARTLY CLOUDY SKIES. SOME LOCALLY
DENSE FOG MAY FORM AROUND RIVER VALLEYS AND BODIES OF WATER. UPDATES
TO THE FORECAST WILL BE OUT SOON.

.SHORT TERM (TONIGHT AND MONDAY)...

SKIES CONTINUE TO CLEAR AND TEMPERATURES WERE RISING THROUGH THE MID
AND UPPER 80S EARLY THIS AFTERNOON. WITH RESIDUAL MOISTURE AND PWATS
ROUGHLY 1.5-2 INCHES...HEAT INDICES WERE RANGING FROM LOW TO UPPER
90S. TEMPERATURES SHOULD CONTINUE TO INCREASE A FEW MORE DEGREES
THROUGH THE REST OF THE AFTERNOON...WITH HEAT INDICES REACHING THE
UPPER 90S TO AROUND 103 DEGREES. ALSO...CU HAS BEGUN TO DEVELOP
ACROSS THE AREA...FROM WEST TO EAST. WITH THE MOIST CONDITIONS AND
CONTINUED AFTERNOON HEATING...CANNOT RULE OUT THE DEVELOPMENT OF AN
ISOLATED THUNDERSTORM THROUGH THE EARLY EVENING HOURS.

THE BIGGER CONCERN IS THE POTENTIAL FOR ONGOING CONVECTION ACROSS
CENTRAL INDIANA TO PROPAGATE SOUTH AND EAST INTO SOUTH-CENTRAL
INDIANA AND THE BLUEGRASS REGION OF KENTUCKY LATE THIS AFTERNOON AND
INTO THE EVENING. THIS CONVECTION IS ASSOCIATED WITH A SHORTWAVE
PROGRESSING EASTWARD ACROSS THE GREAT LAKES. SOME OF THE LATEST
HIRES MODELS BUILD ENOUGH INSTABILITY INTO OUR SOUTHERN INDIANA AND
KENTUCKY BLUEGRASS COUNTIES TO PROMOTE CONVECTION. SO...HAVE
ISOLATED THUNDERSTORMS THIS AFTERNOON TRANSITIONING TO SLIGHT CHANCE
ACROSS OUR NORTHEASTERN FORECAST AREA DURING THE EVENING HOURS.
THEN...THE ENTIRE AREA SHOULD REMAIN DRY AS THIS LATEST WAVE MOVES
EAST AND DIURNAL HEATING DIMINISHES.

ANOTHER SHORTWAVE EMBEDDED IN NORTHWESTERLY FLOW ALOFT IS EXPECTED
TO SWING THROUGH THE REGION MONDAY. HAVE INCREASING POPS FROM WEST
TO EAST AS THE DAY PROGRESSES. THE HIGHEST POPS ARE MONDAY AFTERNOON
AND EVENING AS DIURNAL HEATING WILL COMBINE WITH THE PASSAGE OF THE
SHORTWAVE SUPPLYING A GOOD ENVIRONMENT FOR SCATTERED THUNDERSTORMS.
THIS SHORTWAVE IS SLIGHTLY MORE AMPLIFIED THAN PREVIOUS WAVES AND
THERE REMAINS PLENTY OF MOISTURE AND INCREASING SHEAR FOR STRONG
CONVECTION...POSSIBLE SEVERE /THE ENTIRE FORECAST AREA IS OUTLOOKED
BY SPC/. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAIN...GUSTY DOWNBURST WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

OTHERWISE...OVERNIGHT LOWS WILL DROP INTO THE LOW AND MID
70S...WHICH SHOULD PROMOTE THE FORMATION OF PATCHY DENSE FOG IN
NORMALLY FOG-PRONE RIVER VALLEYS. HOWEVER...DEPENDING ON THE AMOUNT
OF CLEARING OVERNIGHT...MORE WIDESPREAD LOCATIONS MAY SEE PATCHY
DENSE FOG. WILL LET THE SWING SHIFT EVALUATE THE EVOLUTION OF THE
SHORTWAVE/CLEARING THIS EVENING. AFTERNOON HIGHS MONDAY SHOULD REACH
THE LOW TO MID 90S BEFORE CLOUDS INCREASE AND CONVECTION BEGINS.

.LONG TERM (MONDAY NIGHT - SUNDAY)...

MONDAY NIGHT THROUGH THURSDAY NIGHT...

MCS IS FORECAST TO BE IN PROGRESS AT THE BEGINNING OF THE FORECAST
PERIOD.  THIS ACTIVITY SHOULD GRADUALLY MOVE EAST-SOUTHEASTWARD
DURING THE EVENING. AT THE SAME TIME...SECONDARY WAVE AND ASSOCIATED
MCS IS FORECAST TO BE FORMING OVER SOUTHERN-CENTRAL MISSOURI DURING
THE EVENING HOURS.  EVENTUAL TRACK OF THIS SYSTEM IS NOT ENTIRELY
KNOWN DUE TO POSSIBLE MESOSCALE RESIDUAL OUTFLOWS FROM PREVIOUS
CONVECTION.  HOWEVER...CONSENSUS OF THE HIGH RESOLUTION MODEL RUNS
AND ENSEMBLES SUGGEST THAT IT WOULD TRACK INTO WESTERN KY AND OUR
SOUTH-CENTRAL SECTIONS DURING VERY LATE HOURS MONDAY NIGHT AND INTO
THE DAY ON TUESDAY.  CONVECTION MAY END UP WEAKENING SLIGHTLY ACROSS
THE REGION ON TUESDAY...BUT THEN REDEVELOP ACROSS THE EASTERN
SECTIONS DURING THE AFTERNOON/EVENING HOURS.  PLAN ON RUNNING HIGH
CHANCE POPS FROM MONDAY NIGHT THROUGH TUESDAY...WITH DRIER
CONDITIONS RETURNING BY TUESDAY EVENING.  WEDNESDAY SHOULD FIND THE
REGION BETWEEN WAVES WITH DRY AND QUIET WEATHER EXPECTED...ALONG
WITH COOLER TEMPERATURES.  ANOTHER WAVE IS FORECAST BY THE GFS/EURO
TO ENTER THE REGION BY LATE WEDNESDAY AND INTO THURSDAY MORNING.
THE CURRENT TRACK OF THE SYSTEM MAY IMPACT OUR SOUTHWEST SECTIONS.
FOR NOW HAVE KEPT A DRY FORECAST GOING...BUT MAY NEED TO
INCREASE/ADD POPS IN THOSE AREAS IN SUBSEQUENT FORECASTS.

TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL FOR EARLY AUGUST DUE TO
THE EXPECTED AMOUNTS OF CLOUDS AND PRECIPITATION.  DAYTIME HIGHS
WILL AVERAGE OUT IN THE MID-UPPER 80S.  AGAIN WENT WITH THE SREF
ENSEMBLE MEAN HERE AS IT HAS BEEN VERIFYING QUITE WELL RECENTLY.
OVERNIGHT LOWS TUESDAY MORNING WILL BE IN THE LOWER 70S...WITH
MID-UPPER 60S FOR LOWS WED/THU MORNING.

FRIDAY THROUGH SUNDAY...

LONG TERM 07/12Z GFS/GEFS/EURO SOLUTIONS ARE IN PRETTY GOOD
AGREEMENT WITH THE SYNOPTIC PATTERN FORECAST ACROSS THE CONUS.  THE
THREE MODELS CONTINUE TO SHOW GOOD CONTINUITY AS WELL.  SYNOPTIC
FLOW IS EXPECTED TO BE OUT OF THE WEST-NORTHWEST THROUGH THE PERIOD
WITH SEVERAL MID-LEVEL WAVES COMING THROUGH WITHIN THE MEAN FLOW.
FIRST WAVE LOOKS TO APPROACH THE REGION FROM THE WEST ON FRIDAY.
HOWEVER...BOTH MODELS HAVE A FAIRLY STRONG SFC HIGH CENTERED JUST
EAST OF THE OHIO VALLEY...WHICH MAY PREVENT PRECIPITATION FROM
GETTING MUCH FURTHER EAST THAN I-65 OR SO.  FOR NOW HAVE JUST KEPT
20 POPS IN FOR THE WESTERN SECTIONS DURING THE DAY ON FRIDAY.
BETTER CHANCES OF CONVECTION LOOK MORE LIKELY FRIDAY NIGHT AND
SATURDAY AS THE UPPER WAVE GETS CLOSER AND A SYNOPTIC FRONTAL
BOUNDARY MOVE THROUGH THE REGION.  COOLER AND MUCH LESS HUMID
CONDITIONS ARE EXPECTED FOR SUNDAY.

HIGHS THROUGH THE PERIOD WILL BE NEAR NORMAL.  FRIDAY WOULD PROBABLY
BE THE WARMEST DAY OF THE PERIOD WITH UPPER 80S TO LOWER 90S
EXPECTED.  CLOUD COVER/PRECIP SHOULD HOLD TEMPS DOWN ON SATURDAY
WITH HIGHS IN THE MIDDLE 80S...WITH SUNDAY SEEING HIGHS IN THE
LOWER-MID 80S.  OVERNIGHT LOWS FRI/SAT MORNING WILL BE IN THE UPPER
60S TO AROUND 70...THOUGH SUNDAY MORNING COULD SEE SOME LOWER 60S IN
THE NORTH/NORTHWEST SECTIONS AS THE COOLER AIR COMES IN FROM THE
NORTHWEST.

&&

.AVIATION (00Z TAF ISSUANCE)...

SPC MESOANALYSIS INDICATES AREA IS IN A RELATIVELY DRY SLOT BETWEEN
THE THREE AREAS OF CONVECTION TO OUR NORTHEAST...WEST...AND SOUTH.
STILL MOISTURE LEVELS ARE ABOVE NORMAL SO CANNOT RULE A VERY
ISOLATED STORM POPPING UP THIS EVENING. BEST CHANCE WILL BE CLOSER
TO THE KLEX SITE AS BOUNDARY FROM STORMS TO THE NORTH DRIFTS SLOWLY
SOUTHWARD. FOR NOW HAVE LEFT IT AS VICINITY STORMS FOR NEXT FEW
HOURS. THEN WILL COME CHANCE FOR SOME FOG OVERNIGHT. FOR NOW HAVE
GONE MVFR AT KBWG AND KLEX AROUND DAYBREAK. WENT TEMPO FOR KBWG AS
THINK THEY MAY HAVE A FEW MORE CLOUDS FROM REMNANTS OF STORMS COMING
IN FROM THE WEST OVERNIGHT.

NEXT UP WILL BE CHANCE FOR STORMS MONDAY AFTERNOON AS YET ANOTHER
SHORTWAVE CROSSES THE REGION DURING PEAK HEATING. GIVEN THIS TIMING
WOULD NOT BE SURPRISED TO SEE SOME MUCH STRONGER STORMS WITH GUSTY
WINDS AND IFR/LIFR VSBY...STAY TUNED.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........EER
SHORT TERM.....MJP
LONG TERM......MJ
AVIATION.......RJS
Hazardous weather outlook, Aug 7, 3:41 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT SUN AUG 7 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
341 PM EDT SUN AUG 7 2011 /241 PM CDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING AS A MID LEVEL DISTURBANCE CROSSES THE REGION COMBINED
WITH AFTERNOON HEATING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SERIES OF WEATHER DISTURBANCES ALOFT COMBINED WITH A MOIST
UNSTABLE AIR MASS AND SURFACE FRONTAL BOUNDARIES WILL PROVIDE THE
INGREDIENTS NEEDED FOR SCATTERED TO NUMEROUS THUNDERSTORMS MONDAY
AFTERNOON...LATE MONDAY NIGHT INTO TUESDAY...AND AGAIN POSSIBLY
LATE TUESDAY AFTERNOON. SOME OF THE STORMS DURING THIS PERIOD WILL
BE STRONG TO SEVERE...WITH DAMAGING WINDS...HAIL...TORRENTIAL RAIN
AND DANGEROUS CLOUD TO GROUND LIGHTNING EXPECTED.

SCATTERED THUNDERSTORMS MAY RETURN TO CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA FRIDAY AND/OR SATURDAY AS ANOTHER WEATHER SYSTEM
AND FRONT APPROACH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY.
SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF STRONG WIND
GUSTS...WIND DAMAGE...HEAVY RAINFALL AMOUNTS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

MJP/MJ

In the hours before

Special weather statement, Aug 7, 10:00 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 PM EDT SUN AUG 7 2011

KYZ037-043-080230-
HARRISON-NICHOLAS-
1000 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FALMOUTH...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CLAYSVILLE...
  BUENA VISTA AND VENUS...
  BAREFOOT AND MORNING GLORY...
  BARTERVILLE AND ELLISVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3834 8415 3857 8429 3858 8427 3858 8421
      3857 8419 3856 8420 3856 8417 3854 8416
      3851 8418 3848 8415 3844 8400 3844 8397
      3843 8395
TIME...MOT...LOC 0200Z 328DEG 21KT 3856 8419

RS
Special weather statement, Aug 7, 10:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 PM EDT SUN AUG 7 2011

KYZ043-080300-
NICHOLAS-
1029 PM EDT SUN AUG 7 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 1021 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CYNTHIANA...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CARLISLE...
  ELLISVILLE AND BARTERVILLE...
  MYERS AND PLEASANT VALLEY...
  WESTON AND MOOREFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3820 8397 3822 8398 3822 8399 3841 8415
      3847 8410 3844 8400 3844 8397 3842 8394
      3837 8391 3837 8388 3835 8385 3831 8383
TIME...MOT...LOC 0229Z 323DEG 21KT 3845 8407

RS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:00 PM EDTSpecial Weather StatementLMKRobertson30 min
Aug 8, 5:38 AM EDTSpecial Weather StatementLMKFayette22 min
Aug 8, 5:59 AM EDTSpecial Weather StatementLMKAnderson, Jessamine31 min
Aug 8, 6:29 AM EDTSpecial Weather StatementLMKJessamine31 min
Aug 8, 1:42 PM EDTAreal Flood AdvisoryLMKMercer, Washington2 hr
Aug 8, 1:51 PM EDTAreal Flood AdvisoryLMKNelson2 hr
Aug 8, 2:03 PM EDTSpecial Weather StatementLMKMercer, Washington42 min
Aug 8, 2:09 PM EDTSpecial Weather StatementLMKSpencer36 min
Aug 8, 2:14 PM EDTSevere Thunderstorm WarningLMKAnderson31 min
Aug 8, 2:15 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington30 min
Aug 8, 2:31 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Washington14 min
Aug 8, 2:40 PM EDTSpecial Weather StatementLMKCasey20 min
Aug 8, 2:55 PM EDTSpecial Weather StatementLMKFranklin35 min
Aug 8, 3:21 PM EDTSpecial Weather StatementLMKBourbon24 min
Aug 8, 2:35 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison25 min

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.